# SDR SWAA2022030846784

- Difficulty date: April 29, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 55,634 hours, 32,666 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION STRIP CORRODED LOCATED IN AFT CARGO COMP. BS 772; LBL 21; WL 156 / TRANSITION STRIP OUT OF LIMITS DUE TO NO SRM ENTRY AVAILABLE; BS 772 LBL 21; 2L 156. REMOVED AND REPLACED TRANSITION STRIP PN #146A9401-4; SI #3530573 PER DWG #146A7500 SHEET 173 AND SRM 51-40-02-0G-0. P.O. #735616 RECEIPT #5081361
